Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 45, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2006, 12:43 PM MDT for Baca County, Colorado. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2006, 12:43 PM MDT (18:43 UTC)
- Expired
- Jun 16, 2006, 1:45 PM MDT
- In force
- 62 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Baca County, CO
The radar
The Pueblo radar (KPUX), 188 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:48 PM MDT | HAIL 1.75 | 13 Se Springfield, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:02 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -520 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 161844
SVRPUB
COC009-161945-
/O.NEW.KPUB.SV.W.0045.060616T1843Z-060616T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1243 PM MDT FRI JUN 16 2006
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 145 PM MDT...
* AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES SOUTHWEST OF CAMPO...OR ABOUT 22 MILES NORTHWEST OF BOISE
CITY...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMPO.
PRITCHETT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3701 10302 3699 10258 3727 10243 3737 10268
3737 10304
$$3 follow-up statements
000
WWUS55 KPUB 161907
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
107 PM MDT FRI JUN 16 2006
COC009-161945-
/O.CON.KPUB.SV.W.0045.000000T0000Z-060616T1945Z/
BACA CO-
107 PM MDT FRI JUN 16 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHWESTERN BACA COUNTY...
AT 105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF CAMPO...OR ABOUT 24 MILES NORTHWEST OF
BOISE CITY OKLAHOMA...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMPO.
PRITCHETT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3701 10302 3700 10244 3737 10234 3737 10268
3737 10304
$$000
WWUS55 KPUB 161919
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
118 PM MDT FRI JUN 16 2006
COC009-161945-
/O.CON.KPUB.SV.W.0045.000000T0000Z-060616T1945Z/
BACA CO-
118 PM MDT FRI JUN 16 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHWESTERN BACA COUNTY...
AT 114 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR CAMPO...OR ABOUT 25 MILES NORTH OF
BOISE CITY...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PRITCHETT.
THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT
CAN OFFER THE BEST PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3701 10302 3700 10244 3737 10234 3737 10268
3737 10304
$$000
WWUS55 KPUB 161931
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
130 PM MDT FRI JUN 16 2006
COC009-161945-
/O.CON.KPUB.SV.W.0045.000000T0000Z-060616T1945Z/
BACA CO-
130 PM MDT FRI JUN 16 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR CENTRAL BACA COUNTY...
AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL LARGER THAN
GOLFBALLS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED JUST NORTH CAMPO...OR ABOUT 29 MILES NORTH OF BOISE
CITY...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WALSH.
VILAS.
SPRINGFIELD.
AT 115 PM MDT...GOLFBALL SIZE HAIL WAS REPORTED IN CAMPO.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3702 10279 3701 10237 3742 10215 3743 10267
3742 10273 3737 10278
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:24 AM MDT, 8 hours 19 minutes earlier.
Area forecast discussion, Jun 16, 4:24 AM MDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 424 AM MDT FRI JUN 16 2006 .SHORT TERM... (TODAY AND TONIGHT) ...STG TO SEV TSTMS POSSIBLE IN EXTREME SERN CO TODAY... ...MUCH LOWER CRITICAL FIRE WEATHER CONDITION THREAT TODAY... CURRENTLY...MILD-WARM CONDITIONS EARLY THIS MORNING AS TEMPERATURES ARE STILL IN THE 70S ACROSS SERN CO. ATYPICAL JUNE SYNOPTIC SCALE SYSTEM SLOW INCHING ITS WAY ACROSS CO. HINTS OF A CLOSED LOW OVER SWRN CO/NWRN NM WITH RELATIVELY DEEP S-SWLY FLOW JUST OFF THE SFC PER RUC MODEL UPPER AIR ANALYSES. ISOLD-NUM SHRA/TSRA WERE ACROSS ERN CO/WRN KS IN RESPONSE TO H8-H7 AND H7-H6 MOISTURE TRANSPORT ALONG WITH OTHER IMPLIED VERTICAL MOTION AND AIR MASS DESTABLIZATION KINEMATICS. SFC DEW POINTS ARE STILL IN THE 20S/30S ALONG I-25 CORRIDOR AND WWD WITH SOME DEW POINTS IN THE TEENS IN VALLEYS. 50S DEW POINTS REMAIN ACROSS EXTREME SERN CO...BUT RELATIVELY DRIER AIR...DEW POINTS IN THE 40S...ARE SNEAKING UP FROM THE S. REGIONAL RADAR HAS SHOWN ISOLD-SCT ECHOES ALONG THE I-25 CORRIDOR...BUT NOT MUCH REACHING THE GROUND GIVEN THE RELATIVELY DRIER LOW LEVELS. KCOS HAS FINALLY STARTED TO REPORT -RA...SO SOME PRECIPITATION IS HITTING THE GROUND...BUT LIKELY JUST SPRINKLES OR LIGHT RAIN. LOW LEVEL FRONTAL BOUNDARY EXTENDED ACROSS ERN EL PASO COUNTY-PUEBLO COUNTY AND BACK TOWARDS KIOWA COUNTY. KLHX...KLAA...AND KSPD STILL HAVE SLY WINDS. TODAY...COMPLEX WEATHER PATTERN IN THE OFFING. BEING CHALLENGED BY MANY MODEL BIASES THIS MORNING. FIRST...THE NAM SFC DEW POINTS ARE WAY OVERDONE. THIS MAY BE THE RESULT OF THE MODEL PRINTING OUT TOO MUCH PRECIPITATION AND JUICY UP THE LOW LEVEL MOISTURE GIVEN WHAT IS ON THE RADAR. 06Z/16 NAM12 HAS 50F DEW POINTS AROUND KPUB AT 12Z/16...NOT SURE IF THAT WILL EVEN BE CLOSE. THE TRUE SFC DEW POINTS...ALONG WITH OTHER FEATURES...WILL DICTATE HOW UNSTABLE IT WILL REALLY GET. WILL PLAY THE WEAK MIDLEVEL CLOSED LOW OVER SWRN CO TO MOVE SLOWLY ALONG THE CO/NM BORDER TODAY. LOW LEVEL SFC/PBL BOUNDARY SHOULD STALL OUT FROM ERN LAS ANIMAS COUNTY TO BACA COUNTY TO PROWERS COUNTY. PRE-STORM ENVIRONMENT DATA HAS MOST UNSTABLE CAPES OF 800-2000 J/KG AND LIFTED INDICES OF -2C TO -7C IN EXTREME SERN CO AROUND THIS BOUNDARY LATE THIS MORNING AND EARLY AFTERNOON. MODEL SOUNDINGS ARE SHOWING A MUCH DRIER LAYER...H8-H6...SO SFC DEW POINTS COULD GET MIXED OUT AND AFFECT THE CAPE AND LIFTED INDEX DATA. MODEL SOUNDINGS ARE SHOWING SOME FAT CAPE IN H6-H2 LAYER BETWEEN 15Z-21Z WITH A WEAK CONVECTIVE INHIBITION(CIN) IN EXTREME SERN CO. THERE SHOULD BE ENOUGH SYNOPTIC SCALE ASCENT...PER MODEL DATA...TO REALIZE THE CAPE DESPITE THE WEAK CIN. POTENTIAL FOR SUPERCELLS EXITS ALONG THE BOUNDARY GIVEN 0-6KM BULK SHEAR VALUES OF 45-75KTS JUXTAPOSED. THIS MAY BE A CASE WHERE A SUPERCELL COULD GET ANCHORED ON THE BOUNDARY AND DOESNT MOVE MUCH. FREEZING LEVEL AND WET BULB ZERO HEIGHTS WILL BE 6K-8K AND 4K-7K AGL FT...RESPECTFULLY...THE POTENTIAL FOR LARGE HAIL WILL EXIST IN STRONG UPDRAFTS. WOULD LIKE TO SEE THE LOW LEVELS A LITTLE MORE SATURATED...LOWER LCL HEIGHT...FOR A BETTER POTENTIAL FOR TORNADOES IN EXTREME SERN CO NEAR THE BOUNDARY...BUT IT COULD HAPPEN IF ALL THE NECESSARY PARAMETERS COME TOGETHER. PLAN TO MENTION SEV TSTMS IN EXTREME SERN CO FOR LATER THIS MORNING AND AFTERNOON. MEANWHILE...TO THE W...ISOLD-SCT SHRA/TSRA WILL BE POSSIBLE AS THE SYNOPTIC SCALE SYSTEM SLOWLY MOVES EWD. RELATIVELY COOLER TEMPERATURES...HIGHER HUMIDITY...AND LESS WINDY CONDITIONS SHOULD HELP THE APPROX 700 ACRE TYNDALL GULCH WILDFIRE IN CUSTER COUNTY. STILL LOOKS LIKE MUCH COOLER TEMPERATURES TODAY...BUT A BIG CHALLENGE IN SERN CO SINCE CURRENT TEMPERATURES ARE ALREADY CLOSE TO PREDICTED HIGHS. DONT TYPICALLY SEE A LOT OF FALLING OR STEADY TEMPERATURES IN JUNE...BUT THIS IS AN ATYPICAL PATTERN. TONIGHT...WEAK SLOWLY MOVING CLOSED LOW MOVES EWD INTO THE PLAINS WITH IMPROVING CONDITIONS. WILL KEEP SLIGHT CHANCE TO CHANCE POPS THIS EVENING...BUT MUCH OF THE STG-SEV TSTMS SHOULD BE E AND S OF SERN CO BY THE EVE. SLIGHTLY COOLER TEMPERATURES LOOK ON TARGET. METZE .LONG TERM... (SATURDAY THROUGH THURSDAY) UNSEASONABLY STRONG UPPER LOW EXITS SOUTHEAST CO SATURDAY MORNING. NAM12 KEEPS SOME LIGHT QPF ACROSS THE FAR SE CORNER OF THE STATE DURING THE MORNING IN NW QUAD OF UPPER LOW IN VCNTY OF MID LVL THETA-E RIDGE. THUS WILL KEEP SOME MORNING SHOWERS AND THUNDERSTORMS FOR THIS AREA. AS SYSTEM MOVES INTO THE CENTRAL PLAINS...UPPER RIDGE TO THE WEST BEGINS TO NOSE IN OVER THE REGION WHICH SHOULD RESULT IN WARMER TEMPS THAN THOSE OF FRIDAY. GENERALLY SPLIT THE DIFFERENCE BETWEEN THE COOLER MET AND THE SLIGHTLY WARMER MAV GUIDANCE. FCST AREA WILL BE UNDER THE INFLUENCE OF DOWNWARD FORCING BEHIND THE EXITING SYSTEM...BUT WITH RESIDUAL MOISTURE AND WEAK UPSLOPE FLOW...ITS DIFFICULT TO REMOVE POPS ENTIRELY. HAVE TRIMMED POPS BACK ACROSS WRN AND NRN PORTIONS OF THE FCST AREA. UPPER RIDGE SHIFTS BACK OVER THE REGION FOR SUNDAY/MONDAY WITH H7 TEMPS REBOUNDING TO BETWEEN +15 TO +21C BY MONDAY. CORE OF WARMEST H7 AIRMASS IS OVER THE WESTERN AREAS THESE DAYS. SHORTWAVE RIDES OVERTOP OF THE UPPER RIDGE ACROSS THE NRN US ROCKIES MONDAY NIGHT/TUES. THIS MAY SEND A WEAK FRONT TO NEAR THE PALMER DIVIDE BY TUES MORNING. DEW POINTS BEHIND THE FRONT ARE NOT ALL THE IMPRESSIVE ACCORDING TO THE GFS WITH READINGS IN THE ONLY IN THE MID 30S TO MID 40S. LATEST GFS CUTS OFF ENERGY IN THE SRN STREAM AND KEEPS IT WELL TO THE SOUTHWEST OVER SRN CA. THIS IS MUCH FARTHER WEST THAN 00Z RUN YESTERDAY HAD INDICATED. IF THIS VERIFIES...THEN COLD FRONT MAY HAVE A MORE DIFFICULT TIME MAKING IT INTO SE CO FOR THE WED/THURS TIME FRAME. CURRENT GRIDS ARE GOING A BIT ABOVE GUIDANCE FOR MAX TEMPS...WITH ONLY ISOLATED CHANCES FOR PCPN...WHICH SEEMS THE WAY TO GO GIVEN THIS LATEST RUN. THUS...NO CHANGES MADE TO GRIDS BEYOND TUESDAY. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/31
Hazardous weather outlook, Jun 16, 8:37 AM MDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 837 AM MDT FRI JUN 16 2006 COZ058>089-093>099-171445- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 837 AM MDT FRI JUN 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE FORECAST TO FORM OVER THE FAR SOUTHEASTERN COLORADO PLAIN LATE THIS MORNING AND AFTERNOON. THE MAIN THREAT FROM ANY SEVERE THUNDERSTORM WILL BE LARGE HAIL AND DAMAGING WINDS. A TORNADO IS POSSIBLE ACROSS KIOWA...BENT... PROWERS...EASTERN LAS ANIMAS...AND BACA COUNTIES. COMMUNITIES HAVING THE GREATEST THREAT FOR SEVERE THUNDERSTORMS ARE EADS...LAS ANIMAS...KIM...LAMAR...AND SPRINGFIELD. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG THE INTERSTATE 25 CORRIDOR AND MOUNTAINS. THE MAIN THREAT FROM ANY THUNDERSTORM WILL BE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY OVER THE MOUNTAINS. THE PRIMARY THREATS FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY OVER KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES FROM 10 AM THIS MORNING TO 6 PM THIS EVENING.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 41 min |
| Jun 15, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jun 16, 11:39 AM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 66 min |
| Jun 16, 12:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent | 58 min |
| Jun 16, 12:52 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 53 min |
| Jun 16, 1:02 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 58 min |
| Jun 16, 1:41 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jun 16, 1:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.